# SDR USAA06000B

- Difficulty date: January 7, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,842 hours, 37,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: US146N52466LF
- Condition: Corroded
- Location: Sta 1660-1680
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: STA 1660-1680, RBL APPROX. 55   ACTION: REMOVED & REPLACED WITH NEW SUPPORT (FLOOR) PER SRM 53-00-51, 51-40-05, 51-21-01,   DEFECT SIZE: 20"L X 2"W X .020"D
